On comparison theorems for differential inclusions in locally convex space. I. Existence of solutions
Differencialʹnye uravneniâ, Tome 17 (1981) no. 4, pp. 651-659
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_4_a9,
author = {A. A. Tolstonogov},
title = {On comparison theorems for differential inclusions in locally convex space. {I.~Existence} of solutions},
journal = {Differencialʹnye uravneni\^a},
pages = {651--659},
year = {1981},
volume = {17},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_4_a9/}
}
TY - JOUR AU - A. A. Tolstonogov TI - On comparison theorems for differential inclusions in locally convex space. I. Existence of solutions JO - Differencialʹnye uravneniâ PY - 1981 SP - 651 EP - 659 VL - 17 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_4_a9/ LA - ru ID - DE_1981_17_4_a9 ER -
A. A. Tolstonogov. On comparison theorems for differential inclusions in locally convex space. I. Existence of solutions. Differencialʹnye uravneniâ, Tome 17 (1981) no. 4, pp. 651-659. http://geodesic.mathdoc.fr/item/DE_1981_17_4_a9/